# SDR EY2R9600785

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C218
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHB8
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN CA326, FOUND CORRODED.
